Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sur la représentation intégrale des certaines opérations linéaires. III


Author: Nicolae Dinculeanu
Journal: Proc. Amer. Math. Soc. 10 (1959), 59-68
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104149-9
MathSciNet review: 0104149
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Bartle, N. Dunford and J. Schwartz, Weak compactness and vector measures, Canad. J. Math. vol. 7 (1955) pp. 289-305. MR 0070050 (16:1123c)
  • [2] S. Bochner and A. E. Taylor, Linear functionals on certain spaces of abstractly-valued functions, Ann. of Math. vol. 39 (1938) pp. 913-944. MR 1503445
  • [3] N. Bourbaki, Intégration, Livre VI, Chapter I-IV, Paris, 1952.
  • [4] N. Dinculeanu, Mesures vectorielles et opérations linéaires, C. R. Acad. Sci. Paris vol. 246 (1958) pp. 2328-2331. MR 0096771 (20:3254)
  • [5] -, Représentation intégrale de certaines opérations linéaires II, Compositio Math. à paraêtre.
  • [6] I. Gelfand, Abstrakte Funktionen und lineare Operatoren, Mat. Sb. vol. 4(46) (1938) pp. 68-124.
  • [7] R. Godement, Sur la théorie des représentations unitaires, Ann. of Math. vol. 53 (1951) pp. 68-124. MR 0038571 (12:421d)
  • [8] M. Gowurin, Über die Stieltjessche Integration abstrakter Funktionen, Fund. Math. vol. 27 (1936) pp. 254-268.
  • [9] A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces de type $ C(K)$, Canad. J. Math. vol. 5 (1953) pp. 129-173. MR 0058866 (15:438b)
  • [10] P. R. Halmos, Measure Theory, New York, 1950. MR 0033869 (11:504d)
  • [11] S. Kakutani, Concrete representation of abstract $ (M)$-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 0005778 (3:205g)
  • [12] I. Singer, Les fonctionnelles linéaires sur l'espace des applications continues d'un espace de Hausdorff bicompact dans un espace de Banach (en russe), Rev. Math. Pures Appl. vol. 2 (1957) pp. 301-315. MR 0096965 (20:3446)
  • [13] -, Les duals de certains espaces de Banach de champs de vecteurs, Bull. Sci. Math. vol. 82 (1958) pp. 29-40. MR 0096966 (20:3447)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104149-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society